# SDR ABXA9701081

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 9915558237239
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE AFT PRESSURE BULKHEAD LATERAL STIFFENER Z24L END CLIPS CRACKED AT FS 1072 AND LONGERON 15L.  REPLACED STIFFENER END CLIPS IAW DC-9 SRM CHAPTER 51-30-1.
